DOI QR코드

DOI QR Code

GLOBAL STABILITY OF A NONLINEAR DIFFERENCE EQUATION

  • Wang, Yanqin (School of Physics & Mathematics, Changzhou University)
  • Received : 2010.03.10
  • Accepted : 2010.07.22
  • Published : 2011.05.30

Abstract

In this paper, we investigate the local asymptotic stability, the invariant intervals, the global attractivity of the equilibrium points, and the asymptotic behavior of the solutions of the difference equation $x_{n+1}=\frac{a+bx_nx_{n-k}}{A+Bx_n+Cx_{n-k}}$, n = 0, 1,${\ldots}$, where the parameters a, b, A, B, C and the initial conditions $x_{-k}$, ${\ldots}$, $x_{-1}$, $x_0$ are positive real numbers.

Acknowledgement

Supported by : Changzhou University

References

  1. V. L. Kocic, and G.Ladas ,Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, Kluwer Academic Publishers, Dordrecht, 1993.
  2. M.R.S. Kulenovic, G. Ladas, Dynamics of Second Order Rational Difference Equations with Open Problems and Conjectures, Chapman & Hall/CRC, Boca Raton, 2002.
  3. E. M.Elabbasy, H.El-Metwally, and E. M.Elsayed, Dynamics of a Rational Difference Equation, Chin.Ann.Math. Vol.30B( 2009),No 2, 187-198.
  4. M.Dehghan, M.J.Douraki, On the recursive sequence $x_{n+1} = \frac{\alpha+\beta{x_{n-k+1}}+\gamma{x_{n-2k+1}}}{Bx_{n-k+1}+Cx_{n-2k+1}}$ Appl.Math.Comput. 170(2005), 1045-1066. https://doi.org/10.1016/j.amc.2005.01.004
  5. R. Abu-Saris, C.Cinar, I. Yalcinkaya, On the asymptotic stability of $x_{n+1} = \frac{a+x_{n}x_{n-k}}{x_{n}+x_{n-k}}$, Comput.Math.Appl. 56 (2008), 1172-1175. https://doi.org/10.1016/j.camwa.2008.02.028
  6. X.F.Yang, W.F.Su, B.Chen, G.M.Megson, David J.Evans, On the recursive sequence $x_{n} = \frac{ax_{n-1}+bx_{n-2}}{c+dx_{n-1}x_{n-2}}$, Appl.Math.Comput. 162 (2005), 1485-1497. https://doi.org/10.1016/j.amc.2004.03.023
  7. Y.Q.Wang, On the dynamics of $x_{n+1} = \frac{\beta{x_{n}}+\gamma{x_{n-k}}}{Bx_{n}+Cx_{n-k}+\alpha}$, J.Diff.Equat.Appl.Vol.15( 2009), No.10, 949-961. https://doi.org/10.1080/10236190802287031
  8. M. Dehghan, R. Mazrooei-Sebdani, The characteristics of a higher-order rational difference equation, Appl.Math.Comput. 182 (2006), 521-528. https://doi.org/10.1016/j.amc.2006.04.013
  9. R.DeVault, W.Kosmala, G.Ladas, and S.W.Schultz, Global behavior of $y_{n+1} = \frac{p+y_{n-k}}{qy_{n}+y_{n-k}}$, Non.Anal. 47(2001), 4743-4751. https://doi.org/10.1016/S0362-546X(01)00586-7
  10. M. Dehghan, M.J. Douraki , M.Razzaghi, Global behavior of the difference equation $x_{n+1} = \frac{x_{n-l+1}}{1+a_{0}x_{n}+a_{1}x_{n-1}+...+a_{l}x_{n-l}+x_{n-l+1}}$, Chaos, Solitons and Fractals 35 (2008), 543- 549. https://doi.org/10.1016/j.chaos.2006.05.052
  11. V.L. Kocic, G. Ladas, I.W. Rodrigues, On rational recursive sequences, J.Math.Anal.Appl. 173 (1993), 127-157. https://doi.org/10.1006/jmaa.1993.1057
  12. M.Saleh, S.Abu-Baha, Dynamics of a higher order rational difference equation, Appl.Math.Comput. 181(2006), 84-102. https://doi.org/10.1016/j.amc.2006.01.012
  13. M.S. Reza, M. Dehghan, Global stability of $y_{n+1} = \frac{p+qy_{n}+ry_{n-k}}{1+y_{n}}$, Appl.Math.Comput. 182 (2006), 621-630. https://doi.org/10.1016/j.amc.2006.04.026
  14. Y.Q.Wang, Dynamics of a higher order rational difference equation, J. Appl. Math. & Informatics Vol. 27(2009), No. 3-4, 749-755.
  15. W.A.Kosmala, M.R.S.Kulenovic, G. Ladas, and C. T. Teixeira, On the Recursive Sequence $y_{n+1} = \frac{p+y_{n-1}}{qy_{n}+y_{n-1}}$, J.Math. Anal.Appl. 251(2000), 571-586. https://doi.org/10.1006/jmaa.2000.7032